# SDR DALA2025041102798

- Difficulty date: April 7, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 59,655 hours, 31,279 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3143 DISC: THE LOG PAGE INCORPORATES STAGE 2 DTE THRESHOLD FOR ER/A 557100- 14, REV. E. C/A: COMPLY WITH ER/A 557100-14, REV. E THAT REQUIRES ADDITIONAL ENGINEERING APPROVAL TO OPERATE AIRCRAFT BEYOND 65,470 FLIGHT CYCLES OR 129,193 FLIGHT HOURS. ASSOCIATED ER/A 00-557100 ADDED FOR AC 3143. (LP: 0900942)
